Advertisement

New geometrical dynamics

  • André Lichnerowicz
Chapter IV. Symplectic Structures — Mechanics
Part of the Lecture Notes in Mathematics book series (LNM, volume 570)

Keywords

Symplectic Manifold Integral Curve Contact Structure Canonical Transformation Poisson Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Avez, A. Lichnerowicz and A. Diaz-Miranda J. of Diff. Geom. 9 (1974), 1–40MathSciNetGoogle Scholar
  2. 2.
    P.A. Dirac Canad J. of Math 2 (1950), 129–148; Lectures on quantum Mechanics Yeshiva Univ. New York 1964MathSciNetCrossRefGoogle Scholar
  3. 3.
    M. Flato, A. Lichnerowicz and D. Sternheimer C.R. Acad Sci. Paris A 279 (1974), 877–881. Déformations 1-differentiables des algèbres de Lie attachées à une variété symplectique ou de contact Compos. Math. 1975 (to appear)MathSciNetGoogle Scholar
  4. 4.
    M. Flato, A. Lichnerowicz and D. Sternheimer Algèbres de Lie attachées à une variété canonique J. Math. mures et appl. (1975) (to appear)Google Scholar
  5. 5.
    A. Lichnerowicz C.R. Acad. Sc. Paris A 277 (1973), 215–220; J. de Math. pures et appl. 53 (1974), 459–484MathSciNetGoogle Scholar
  6. 6.
    A. Lichnerowicz C. R. Acad. Sc. Paris A 280 (1975), 37–40; variétés symplectiques, variétés canoniques et systèmes dynamiques oct. 1974; vol in memory of E.T. Davies (to appear); C.R. Acad. Sc. Paris A 280 (1975), 1217–1220MathSciNetGoogle Scholar
  7. 7.
    A. Nijenhuis Indag. Math. 17 (1955), 390–403MathSciNetCrossRefGoogle Scholar
  8. 8.
    M. Gerstenhaber Ann. of Math. 79 (1964), 59–103MathSciNetCrossRefGoogle Scholar
  9. 9.
    A. Lichnerowicz C.R. Acad. Sc. Paris A 280 (1975), 523–527; variétés de Poisson; J. of Diff. Geom. (to appear)MathSciNetGoogle Scholar
  10. 10.
    I. Segal Symplectic structures and the quantization problem for wave equations. Conf. on symplectic geometry, 1st. di Alta Matematica, Rome January 1973Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • André Lichnerowicz
    • 1
  1. 1.Collège de FranceParis

Personalised recommendations